# SDR 2003FA0000153

- Difficulty date: February 17, 2003
- Submitted: February 17, 2003
- Operation: General aviation
- Aircraft: N51289
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258589
- Aircraft time: 193 hours, 111 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Misrouted
- Location: Brake Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF MLG (LT AND RT) DISCOVERED BRAKE LINES ROUTED INCORRECTLY CAUSING ONE BRAKE LINE TO CHAFE ON THE MAIN TIRE.  SHOULD BE ROUTED IAW MAINTENANCE MANUAL 32-40-00-001.CHAFED LINES WERE REPLACED.
